Követés
Stephen Gagola
Stephen Gagola
Professor of Mathematics , Kent State University
E-mail megerősítve itt: kent.edu
Cím
Hivatkozott rá
Hivatkozott rá
Év
Characters vanishing on all but two conjugacy classes
S Gagola
Pacific Journal of Mathematics 109 (2), 363-385, 1983
541983
A character theoretic condition characterizing nilpotent groups
SM Gagola Jr, ML Lewis
Communications in Algebra 27 (3), 1053-1056, 1999
291999
Characters fully ramified over a normal subgroup
S Gagola
Pacific Journal of Mathematics 55 (1), 107-126, 1974
241974
Combinatorial proof of a partition inequality of Bessenrodt-Ono
AA Alanazi, SM Gagola, AO Munagi
Annals of Combinatorics 21, 331-337, 2017
152017
Transfer and Tate’s theorem
SM Gagola, IM Isaacs
Archiv der Mathematik 91, 300-306, 2008
152008
Real characters, double covers, and the multiplier
SM Gagola Jr, SC Garrison III
Journal of Algebra 74 (1), 20-51, 1982
151982
An extension theorem for characters
SM Gagola
Proceedings of the American Mathematical Society 83 (1), 25-26, 1981
151981
A Moufang loop's commutant
SM Gagola
Mathematical Proceedings of the Cambridge Philosophical Society 152 (2), 193-206, 2012
132012
A Character Theoretic Condition for F(G) > 1
SM Gagola Jr
Communications in Algebra 33 (5), 1369-1382, 2005
112005
Solvable groups admitting an “almost fixed point free” automorphism of prime order
SM Gagola Jr
Illinois Journal of Mathematics 22 (2), 191-207, 1978
101978
Weaker forms of associativity in orthomodular lattices
SM Gagola, JJM Gabriëls, M Navara
Algebra universalis 73, 249-266, 2015
92015
Maximal subalgebras of the octonions
SM Gagola
J. Pure Appl. Algebra 217 (1), 20-21, 2013
82013
Formal character tables.
SM Gagola Jr
Michigan Mathematical Journal 33 (1), 3-10, 1986
71986
Real characters, double covers, and the multiplier, II
SM Gagola Jr, SC Garrison III
Journal of Algebra 98 (1), 38-75, 1986
71986
Abelian by cyclic groups resulting in Moufang loops
SM Gagola III
Journal of Group Theory 15 (1), 1-7, 2012
62012
The conjugacy of triality subgroups of Sylow subloops of Moufang loops
SM Gagola III
Walter de Gruyter GmbH & Co. KG 13 (6), 821-840, 2010
62010
A splitting condition using block theory.
SM Gagola Jr
Michigan Mathematical Journal 23 (3), 203-206, 1976
61976
When are inner mapping groups generated by conjugation maps?
SM Gagola
Archiv der Mathematik 101, 207-212, 2013
52013
Squares of characters that are the sum of all irreducible characters
SM Gagola Jr, ML Lewis
Illinois Journal of Mathematics 42 (4), 655-672, 1998
51998
A note on lifting Brauer characters
SM Gagola
Proceedings of the American Mathematical Society 53 (2), 295-300, 1975
51975
A rendszer jelenleg nem tudja elvégezni a műveletet. Próbálkozzon újra később.
Cikkek 1–20